MathSciNet Relay Station
MathSciNet bibliographic data
MR2050190 22E60 (35H20 43A80)
Bonfiglioli, Andrea; Uguzzoni, Francesco Families of diffeomorphic sub-Laplacians and free Carnot groups. Forum Math. 16 (2004), no. 3, 403–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement